Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 11, NWS San Angelo, TX

April 23, 2004Taylor County, Texas

NWS San Angelo, TX issued this flash flood warning at Apr 23, 2004, 8:20 PM CDT for Taylor County, Texas. It was in force for 115 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2004, 8:20 PM CDT (01:20 UTC)
Expired
Apr 23, 2004, 10:15 PM CDT
In force
115 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Taylor County, TX

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:59 PM CDTFLASH FLOODAbilene, TXWATER RESCUE IN PROGRESS
Apr 23, 8:59 PM CDTFLASH FLOODAbilene, TXWATER RESCUE IN PROGRESS
Apr 23, 9:10 PM CDTFLASH FLOODAbilene, TXCHERRY STREET CLOSED DUE TO HIGH WATER. RELAYED THROUGH THE MEDIA.
Apr 23, 9:10 PM CDTFLASH FLOODAbilene, TXCHERRY STREET CLOSED DUE TO HIGH WATER. RELAYED THROUGH THE MEDIA.
Apr 23, 9:29 PM CDTFLASH FLOODAbilene, TXBUTTON WILLOW CREEK IS ABOUT ONE FOOT FROM OVER FLOWING. THIS IS FROM THE CITY OF ABILENE
Apr 23, 9:29 PM CDTFLASH FLOODAbilene, TXBUTTON WILLOW CREEK IS ABOUT ONE FOOT FROM OVER FLOWING. THIS IS FROM THE CITY OF ABILENE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2004-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2004-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3238 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSJT 240121
FFWSJT
TXC441-240315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
820 PM CDT FRI APR 23 2004

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TAYLOR COUNTY IN NORTH CENTRAL TEXAS
  THIS INCLUDES THE CITY OF ABILENE

* UNTIL 1015 PM CDT

* AT 815 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER     
  OVER A ROAD ON THE NORTHEAST OUTSKIRTS OF THE CITY OF ABILENE IN   
  TAYLOR COUNTY.  UP TO 1.5 INCHES OF RAIN WAS RECORDED AT THE       
  ABILENE AIRPORT WITHIN A 1 HOUR PERIOD. 

* THUNDERSTORMS CONTINUE TO PRODUCE MODERATE TO HEAVY RAIN OVER THE  
  NORTHERN HALF OF TAYLOR COUNTY.  ADDITIONAL RAINFALL OF 1 TO 2     
  INCHES IS POSSIBLE UNTIL 1000 PM CDT TONIGHT.

TURN AROUND DONT DROWN DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW SAFE PASSAGE.
REMEMBER...MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3218 10004 3217 9965 3250 9965 3250 9999

$$
4 follow-up statements
000 
WGUS74 KSJT 240203
FFSSJT
TXC441-240315-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
902 PM CDT FRI APR 23 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR TAYLOR COUNTY UNTIL 1015 PM 
CDT...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CONTINUE TO PRODUCE FLOODING 
OF STREETS...INTERSECTIONS...AND OTHER FLOOD PRONE AREAS ACROSS THE 
CITY. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADS OR AROUND 
BARRICADES SET UP AT LOW WATER CROSSINGS. MOST FLASH FLOOD DEATHS 
OCCUR IN VEHICLES. WATER RESCUES ARE BEING PERFORMED IN ABILENE AT 
THIS TIME AND PERSONS SHOULD NOT DRIVE INTO HIGH WATER.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.

$$
27/BRAZZELL
000 
WGUS74 KSJT 240212
FFSSJT
TXC059-441-240330-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
906 PM CDT FRI APR 23 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SHACKELFORD COUNTY 
UNTIL 1030 PM CDT...

AT 902 PM CDT...DOPPLER RADAR ESTIMATED THAT 3 TO 4 INCHES OF RAIN 
HAVE FALLEN JUST NORTHWEST OF CLYDE. THIS WATER HAS DRAINED INTO 
CLYDE. THE CALLAHAN SHERIFF OFFICE HAS REPORTED FLOODING IN CLYDE 
WITH BARRICADES UP. 

ANOTHER AREA OF THUNDERSTORMS WITH HEAVY RAINS...FROM OPLIN TO EULA 
TO CLYDE AT 905 PM WILL MOVE NORTHEAST AT 10 MPH. THIS WILL MOVE 
INTO BAIRD. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE 
EXPECTED THROUGH 1030 PM. THIS WILL CONTINUE TO PRODUCE FLOODING OF 
LOW WATER CROSSINGS AND POOR DRAINAGE AREAS.


$$

04
000 
WGUS74 KSJT 240223 CCA
FFSSJT
TXC059-441-240330-

FLASH FLOOD STATEMENT...CORRECTED FOR WARNED COUNTY
NATIONAL WEATHER SERVICE SAN ANGELO TX
906 PM CDT FRI APR 23 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR CALLAHAN COUNTY 
UNTIL 1030 PM CDT...

AT 902 PM CDT...DOPPLER RADAR ESTIMATED THAT 3 TO 4 INCHES OF RAIN 
HAVE FALLEN JUST NORTHWEST OF CLYDE. THIS WATER HAS DRAINED INTO 
CLYDE. THE CALLAHAN SHERIFF OFFICE HAS REPORTED FLOODING IN CLYDE 
WITH BARRICADES UP. 

ANOTHER AREA OF THUNDERSTORMS WITH HEAVY RAINS...FROM OPLIN TO EULA 
TO CLYDE AT 905 PM WILL MOVE NORTHEAST AT 10 MPH. THIS WILL MOVE 
INTO BAIRD. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE 
EXPECTED THROUGH 1030 PM. THIS WILL CONTINUE TO PRODUCE FLOODING OF 
LOW WATER CROSSINGS AND POOR DRAINAGE AREAS.


$$

04
000 
WGUS74 KSJT 240223
FFSSJT
TXC441-240315-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
914 PM CDT FRI APR 23 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR TAYLOR COUNTY UNTIL
1015 PM CDT...

AT 909 PM CDT...A REPORT WAS RECEIVED THAT THE ABILENE FIRE 
DEPARTMENT HAD BLOCKED A PORTION OF CHERRY STREET IN THE CITY OF 
ABILENE DUE TO FLOODING.  ADDITIONAL REPORTS HAVE BEEN RECEIVED 
INDICATING STREET FLOODING NEAR THE INTERSECTIONS OF AMARILLO AND 
INDUSTRIAL STREETS...SOUTH 11TH AND WILLIS STREETS...SOUTH 11TH AND 
MAPLE STREETS...SOUTH 27TH AND SOUTH TREADWAY STREETS.

MODERATE RAINFALL IS EXPECTED OVER TAYLOR COUNTY UNTIL 11 PM CDT.  
THIS ADDITIONAL RAINFALL WILL AGGRAVATE CURRENT STREET FLOODING IN 
ABILENE AND SURROUNDING URBAN AREAS.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 1:08 PM CDT, 7 hours 12 minutes earlier.

Area forecast discussion, Apr 23, 1:08 PM CDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
108 PM CDT FRI APR 23 2004

.SHORT TERM...BRIEF AS WILL BE GOING INTO SEVERE WEATHER OPERATIONS
SHORTLY WITH DRYLINE STORMS FIRING UP ALREADY. BIGGEST THREAT FOR
SEVERE WEATHER WILL BE FROM SAN ANGELO NORTHEAST TO BAIRD. AS THE
COLD FRONT PROGRESSES TO THE SOUTH...ANTICIPATE THAT THE ACTIVITY
WILL BECOME MORE OF A HEAVY RAIN EVENT IN THE LATE EVENING INTO THE
OVERNIGHT. STILL ANTICIPATE POST FRONTAL ACTIVITY TO CONTINUE
THROUGH TOMORROW INTO EARLY TOMORROW NIGHT. STILL WILL BE FAIRLY
COOL TOMORROW WITH CLOUDS AND PRECIP. ALREADY UNDER A TORNADO WATCH
TIL 6 PM...AND WILL CONTINUE TO WATCH THROUGH THE EVENING. THINKING
NOW IS THAT THE BEST SEVERE WEATHER THREAT WILL BE FROM 3 TO 9 PM.

&&

.LONG TERM...
DID NOT MAKE MUCH CHANGE TO THE EXTENDED FORECAST TODAY. DID LOWER
POPS FOR MUCH OF THE PERIOD IN THE EXTENDED AND IT DID RECONFIGURE
THE MENTIONABLE POPS A LITTLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE     58  68  56  73 /  80  70  40   0
SAN ANGELO  60  70  57  75 /  80  70  40  10
JUNCTION    65  73  60  74 /  80  80  50  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 6 PM FOR ALL
BUT THE SOUTHERN SIX COUNTIES.
.

&&

27/BRAZZELL
Hazardous weather outlook, Apr 23, 1:05 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
105 PM CDT FRI APR 23 2004

SPOTTER ACTIVATION WILL BE LIKELY.
TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-155-
241800-
BROWN TX-CALLAHAN TX-COKE TX-COLEMAN TX-CONCHO TX-FISHER TX-
HASKELL TX-IRION TX-JONES TX-MCCULLOCH TX-NOLAN TX-RUNNELS TX-
SAN SABA TX-SHACKELFORD TX-STERLING TX-TAYLOR TX-THROCKMORTON TX-
TOM GREEN TX-
105 PM CDT FRI APR 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS.

.DAY ONE...
A TORNADO WATCH IS IN EFFECT UNTIL 6 PM.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE FROM
SAN ANGELO TO BROWNWOOD THIS AFTERNOON THROUGH THIS EVENING. AS A
SLOW MOVING COLD FRONT WILL INTERACTS WITH AN ACTIVE
DRYLINE TO PRODUCE THUNDERSTORMS CAPABLE OF VERY LARGE
HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES.

HAZARDOUS IS ANTICIPATED THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS LIKELY THIS
AFTERNOON AND EVENING.

TXZ076>078-168>170-241800-
CROCKETT TX-KIMBLE TX-MASON TX-MENARD TX-SCHLEICHER TX-SUTTON TX-
105 PM CDT FRI APR 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS.

.DAY ONE...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. AS A SLOW MOVING COLD FRONT INTERACTS WITH AN
ACTIVE DRYLINE TO PRODUCE THUNDERSTORMS CAPABLE OF VERY LARGE
HAIL...DAMAGING WINDS TO 70 MPH.

HAZARDOUS WEATHER IS POSSIBILE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS POSSIBLE THIS
AFTERNOON AND EVENING.

In the hours before

Local storm report, Apr 23, 6:11 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
611 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             HAWLEY                  32.61N 99.81W
04/23/2004  1.00 INCH        JONES              TX   AMATEUR RADIO

&&

BRAZZELL
Local storm report, Apr 23, 6:12 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
612 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             4 W RULE                33.18N 99.96W
04/23/2004  1.00 INCH        HASKELL            TX   LAW ENFORCEMENT

0233 PM     HAIL             RULE                    33.18N 99.89W
04/23/2004  0.88 INCH        HASKELL            TX   PUBLIC

0249 PM     TORNADO          2 S HASKELL             33.16N 99.73W
04/23/2004                   HASKELL            TX   BROADCAST MEDIA

            BRIEF ON THE GROUND

0305 PM     HAIL             3 E HASKELL             33.16N 99.73W
04/23/2004  1.75 INCH        HASKELL            TX   BROADCAST MEDIA

0310 PM     HAIL             5 E HASKELL             33.16N 99.65W
04/23/2004  2.75 INCH        HASKELL            TX   BROADCAST MEDIA

0321 PM     TORNADO          7 W THROCKMORTON        33.18N 99.30W
04/23/2004                   THROCKMORTON       TX   STORM CHASER

            SPOTTER REPORTED TWO BREIF TORNADOES

0324 PM     TORNADO          6 W THROCKMORTON        33.18N 99.28W
04/23/2004                   THROCKMORTON       TX   STORM CHASER

            STORM CHASER REPORTED A TORNADO

0435 PM     HAIL             17 N THROCKMORTON       33.42N 99.18W
04/23/2004  0.88 INCH        BAYLOR             TX   STORM CHASER

0453 PM     HAIL             SWEETWATER              32.47N 100.40W
04/23/2004  0.75 INCH        NOLAN              TX   LAW ENFORCEMENT

0525 PM     HAIL             7 S ROBY                32.65N 100.38W
04/23/2004  1.00 INCH        FISHER             TX   LAW ENFORCEMENT

0542 PM     HAIL             NOODLE                  32.60N 100.05W
04/23/2004  1.00 INCH        JONES              TX   LAW ENFORCEMENT

0548 PM     HAIL             5 E NOODLE              32.60N 99.97W
04/23/2004  1.75 INCH        JONES              TX   LAW ENFORCEMENT

0549 PM     HAIL             SWEETWATER              32.47N 100.40W
04/23/2004  0.75 INCH        NOLAN              TX   LAW ENFORCEMENT

0552 PM     HAIL             1 S SWEETWATER          32.45N 100.40W
04/23/2004  1.75 INCH        NOLAN              TX   FIRE DEPT/RESCUE

0600 PM     HAIL             2 S SWEETWATER          32.44N 100.40W
04/23/2004  1.00 INCH        NOLAN              TX   LAW ENFORCEMENT

0600 PM     HAIL             3 S SWEETWATER          32.43N 100.40W
04/23/2004  1.75 INCH        NOLAN              TX   BROADCAST MEDIA

            RELAYED THROUGH KTXS TV

0609 PM     HAIL             WOODSON                 33.01N 99.05W
04/23/2004  0.88 INCH        THROCKMORTON       TX   LAW ENFORCEMENT

0610 PM     HAIL             HAWLEY                  32.61N 99.81W
04/23/2004  1.00 INCH        JONES              TX   AMATEUR RADIO

&&
ALL REPORTS RECEIVED SINCE THE EVENT BEGIN

BRAZZELL
Local storm report, Apr 23, 6:41 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
641 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      14 S ROBY               32.54N 100.38W
04/23/2004                   FISHER             TX   LAW ENFORCEMENT

            WATER OVER THE ROAD OVER HIGHWAY 70

0639 PM     FLASH FLOOD      SWEETWATER              32.47N 100.40W
04/23/2004                   NOLAN              TX   LAW ENFORCEMENT

            SOME ROADS UNDER WATER IN SWEETWATER

&&

BRAZZELL
Local storm report, Apr 23, 6:56 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
656 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             5 N ALBANY              32.80N 99.30W
04/23/2004  1.75 INCH        SHACKELFORD        TX   LAW ENFORCEMENT

&&

BRAZZELL
Local storm report, Apr 23, 7:13 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
713 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             ALBANY                  32.73N 99.30W
04/23/2004  2.00 INCH        SHACKELFORD        TX   LAW ENFORCEMENT

&&

BRAZZELL
Local storm report, Apr 23, 7:27 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
727 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             6 SW ALBANY             32.67N 99.37W
04/23/2004  1.75 INCH        SHACKELFORD        TX   LAW ENFORCEMENT

&&

BRAZZELL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:18 PM CDTFlash Flood WarningSJTShackelford117 min
Apr 23, 7:26 PM CDTSevere Thunderstorm WarningSJTShackelford64 min
Apr 23, 8:22 PM CDTSevere Thunderstorm WarningSJTCoke53 min
Apr 23, 8:26 PM CDTFlash Flood WarningSJTCallahan2 hr
Apr 23, 8:26 PM CDTSevere Thunderstorm WarningSJTTaylor64 min
Apr 23, 8:48 PM CDTSevere Thunderstorm WarningSJTRunnels57 min
Apr 23, 9:32 PM CDTFlash Flood WarningSJTCoke, Runnels3 hr
Apr 23, 9:44 PM CDTSevere Thunderstorm WarningSJTTom Green61 min
Apr 23, 10:01 PM CDTSevere Thunderstorm WarningSJTCoke59 min
Apr 23, 10:03 PM CDTSevere Thunderstorm WarningSJTCallahan27 min
Apr 23, 10:30 PM CDTFlash Flood WarningSJTCallahan3 hr
Apr 24, 9:35 AM CDTFlash Flood WarningSJTCallahan115 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.